| Model Number |
15 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified that the event code was logged in the device's memory; however, the issue could not be duplicated during testing.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that the device had an event code logged in its memory.The event code logged in the device's memory is indicative of a failure of the device to charge defibrillation energy.As a result, defibrillation therapy may not be available, if needed.